| Model Number |
ES89142400 |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
03/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to the available information, erosion/extrusion was reported.The prosthesis fully functioned and was not broken.
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the investigation and additional implant and event information.The device was not received for evaluation.As examination of the device may not conclusively confirm or disprove the report of erosion/ extrusion.Quality accepts the physician's observations as to the reason for surgical intervention.
Event or Problem Description
Per additional information received, extruded (r) cylinder.